EconPapers    
Economics at your fingertips  
 

A new look at the two-mode problem

Marvin Kraus ()

Journal of Urban Economics, 2003, vol. 54, issue 3, 511-530

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0094-1190(03)00079-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A New Look at the Two-Mode Problem (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:54:y:2003:i:3:p:511-530

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-10
Handle: RePEc:eee:juecon:v:54:y:2003:i:3:p:511-530